MathSciNet Relay Station
MathSciNet bibliographic data
MR35029 (11,679e) 48.0X
Császár, Ákos A polyhedron without diagonals. Acta Univ. Szeged. Sect. Sci. Math. 13, (1949). 140–142.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement